MathSciNet Relay Station
MathSciNet bibliographic data
MR291826 (45 #916) 46N05 (43A35 47B99)
Lindahl, R. J.; Maserick, P. H. Positive-definite functions on involution semigroups. Duke Math. J. 38 (1971), 771–782.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement